MAUDE Adverse Event Report: NAMIC SC 1W LP RC TEE W - PG

NAMIC SC 1W LP RC TEE W - PG
Model Number 70015015
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the stopcock was leaking when placed on the patient drain resulting in unnecessary days of hospital stays for the patient.The drain nurse reported that the drains are flushed daily and when the flush syringe is connected to the stopcock the saline 'shoots out the side of the stopcock'.The drain nurse reported that the leaking prolongs the drain staying in the patient and lengthens the patient's recovery time which increased the number of days that the patient was in the hospital.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was not returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the stopcock was leaking during use on a drain potentially increasing the patient's recovery time.No additional information is available.

Brand Name
SC 1W LP RC TEE W - PG
Common Device Name
SC 1W LP RC TEE W - PG
Manufacturer (Section D)
NAMIC
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13982141
Report Number3015910259-2022-00001
Device Sequence Number2382144
Product Code DTL
UDI-Device Identifier10193489064568
UDI-Public10193489064568
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70015015
Device Catalogue Number70015015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown